# SDR SWAA2023071076529

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 30,698 hours, 14,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE OVERWING EXIT SIGN DISCONNECTED FROM LIGHT<[01] REATTACHED AFT OVERWING EXIT SIGN COVER PER AMM 33-51-04
